MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCR TISSUE RETRIEVAL SYSTEM, 10MM, 175ML (5/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCR TISSUE RETRIEVAL SYSTEM, 10MM, 175ML (5/BX); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS100SB2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the device, trs100sb2, ancr tissue retrieval system, 10mm, 175ml (5/bx), was being used in an unknown procedure on(b)(6) 2024 when it was reported, ¿bag ripped at base when being removed from patient; contents spilled back into abdomen; used stone forceps to grab some pieces and then a new bag for the rest of specimen.¿.Further assessment found that ¿there were no fragments from the retrieval bag.The seam ripped and the contents spilled out.They attempted to remove all the fecal matter that spilled out.The minor injury that occurred was longer anesthesia time, and possible fecal contamination of the abdomen¿.There was no report of medical intervention or hospitalization for the patient.The procedure was completed with an alternate bag.The delay time is not known.This report is being raised due to the reported injury of possible contamination of the abdomen due to spilled fecal matter.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Additional Manufacturer Narrative
Received one trs100sb2 in unoriginal packaging.Lot number was not verified.Performed a visual inspection, there is a hole in the retrieval bag.A likely cause of this issue may be due to overfilling of the bag and or withdrawal of the bag through too small an incision or trocar.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 27 complaints, regarding 28 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that care should be taken when using sharp and electro-surgical devices.Note the size of the trocar cannula when removing a specimen through the trocar cannula and seal system.If required, enlarge the port site to aid removal of the anchor¿ tissue retrieval system¿ by conmed.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The customer reported that the device, trs100sb2, ancr tissue retrieval system, 10mm, 175ml (5/bx), was being used in an unknown procedure on (b)(6) 2024 when it was reported, ¿bag ripped at base when being removed from patient; contents spilled back into abdomen; used stone forceps to grab some pieces and then a new bag for the rest of specimen.¿.Further assessment found that ¿there were no fragments from the retrieval bag.The seam ripped and the contents spilled out.They attempted to remove all the fecal matter that spilled out.The minor injury that occurred was longer anesthesia time, and possible fecal contamination of the abdomen¿.There was no report of medical intervention or hospitalization for the patient.The procedure was completed with an alternate bag.The delay time is not known.This report is being raised due to the reported injury of possible contamination of the abdomen due to spilled fecal matter.

Brand Name
ANCR TISSUE RETRIEVAL SYSTEM, 10MM, 175ML (5/BX)
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key19162421
Report Number3007305485-2024-00060
Device Sequence Number7855497
Product Code GCJ
UDI-Device Identifier20653405986109
UDI-Public(01)20653405986109(17)261227(10)202312285
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTRS100SB2
Device Lot Number202312285
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic